# SDR EGRA9597

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 2A10001G
- Condition: Inoperative
- Location: Ac Sys
- Part time: 219 hours
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

INVERTER INOPERATIVE REPALCED INVERTER.
